# SDR CA190312005

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: G05315260
- Condition: Overtorqued
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) (12) NON-CONFORMANCES RELATED TO HYDRAULIC SYSTEMS:  1. NLG DOOR - SWAGE MISSING ON TUBES (TWO LOCATIONS)  2. HYD. SYSTEM 4   FITTING (CRES) UNDER-TORQUE 3. HYD. SYSTEM 4   FITTING (CRES TO AL) OVER-TORQUE 4, 5, 6 - STEERING SYST. SELECTOR - TI T-FITTING UNDER-TORQUE 7. NLG AREA - TI BULKHEAD FITTING UNDER-TORQUE 8. NLG AREA   NUT ENGAGED ON TI BULKHEAD FITTING UNDER-TORQUE 9. STEERING SYST. COMPENSATOR - TI T-FITTING OVER-TORQUE 10. HYD. SYSTEM RETURN LINE OVER-TORQUE 11. HYD. SYSTEM PRESSURE LINE FITTING TO STEERING SYST. VALVE OVER-TORQUE 12. HYD. SYSTEM PRESSURE LINE FITTING TO CHARGING RESTRICTOR OVER-TORQUE (TC# 20190312005)
